# SDR 375PA0022

- Difficulty date: December 7, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737-39A
- Aircraft serial: 23812
- Aircraft time: 43,733 hours, 37,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N5091
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT ASSEMBLY MISSING AT ROW 16 AREA.  INSTALLED EMERGENCY FLOOR PROXIMITY LIGHT ASSEMBLY PER MM 33-51-81.  OPS CHECKS NORMAL.
